# SDR DALA2024100409704

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 72,848 hours, 23,609 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 FWD FITTING ON DOOR 4R LOOSE. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 4R FITTING AND RIGGED AS NEEDED REF AMM 52-11 OPS CHECKED NORMAL. (6467263)
